# SDR CALA2021090101474

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 84,452 hours, 32,969 cycles
- Engine: Iae V2527A5
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #1 ENG DO AN IDLE LEAK CHECK (TEST NO. 3) (REF. TASK 71-00-00-710-012-B). DUE TO DE-OILER GEARBOX SEAL REPLACEMENT. REF LP 6963611 AND 6961808. ACP IDLE LEAK CHECK( TEST #3) ON #1 ENG REF TASK 71-00-00-710-012-B. NO LEAKS NOTED FOR DE-OILER REPLACEMENT ADD EMP:110100
